A Case of Pirfenidone-Induced Photosensitive Drug Eruption
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
A 75-year-old male was diagnosed with idiopathic pulmonary fibrosis and treated with pirfenidone. He presented with an erythematous thick scaly patch on his face, neck, and both hands and arms. He had a history of significant exposure to sunlight without using sunscreen. All lesions were restricted to sun-exposed areas and appeared one month ago. Histopathological examination revealed necrotic keratinocytes, epidermal spongiosis, lique- faction degeneration of the basal layer, interface dermatitis, solar elastosis, and upper dermal perivascular lympho-histiocytic infiltration. Based on clinical and histopathological find- ings, the skin lesion could be diagnosed as photosensitive drug eruption induced by pirfeni- done. Pirfenidone was discontinued for a month, and the patient was treated with oral and topical corticosteroids. Consequently, the skin lesion almost fully cleared, leaving mild post- inf lammatory hyperpigmentation. Although there are many reports of photosensitivity re- actions to pirfenidone, dermatologists are still not familiar with this drug. Through this case presentation, clinicians should be aware of the potential phototoxic effects of pirfenidone and provide the necessary precautionary information to patients who take pirfenidone.
Abstract
A 75-year-old male was diagnosed with idiopathic pulmonary fibrosis and treated with pirfenidone. He presented with an erythematous thick scaly patch on his face, neck, and both hands and arms. He had a history of significant exposure to sunlight without using sunscreen. All lesions were restricted to sun-exposed areas and appeared one month ago. Histopathological examination revealed necrotic keratinocytes, epidermal spongiosis, lique- faction degeneration of the basal layer, interface dermatitis, solar elastosis, and upper dermal perivascular lympho-histiocytic infiltration. Based on clinical and histopathological find- ings, the skin lesion could be diagnosed as photosensitive drug eruption induced by pirfeni- done. Pirfenidone was discontinued for a month, and the patient was treated with oral and topical corticosteroids. Consequently, the skin lesion almost fully cleared, leaving mild post- inf lammatory hyperpigmentation. Although there are many reports of photosensitivity re- actions to pirfenidone, dermatologists are still not familiar with this drug. Through this case presentation, clinicians should be aware of the potential phototoxic effects of pirfenidone and provide the necessary precautionary information to patients who take pirfenidone.
참고문헌 (13)
- Ferrer Guillén B, "Pirfenidone-induced photosensitivity confirmed by pathological phototest", Photodiagnosis Photodyn Ther, 25, pp.103~105 (2019)
- Costabel U, "Pirfenidone in idiopathic pulmonary fibrosis : expert panel discussion on the management of drug-related adverse events", Adv Ther, 31, pp.375~391 (2014)
- Noble PW, "Pirfenidone in patients with idiopathic pulmonary fibrosis (CAPACITY): two randomised trials", Lancet, 377, pp.1760~1769 (2011)
- Kang S, "Fitzpatrick’s dermatology", pp.1658~1664 (2019), McGraw-Hill Education
- Reinholz M, "Photoallergic contact dermatitis due to treatment of pulmonary fibrosis with pirfenidone", J Eur Acad Dermatol Venereol, 30, pp.370~371 (2016)
- Saralegui HC, "Pirfenidone-induced phototoxicity in two patients with idiopathic pulmonary fibrosis", 81(4 Suppl 1), pp.AB104~ (2019)
- Droitcourt C, "Pirfenidone photosensitization in patients with idiopathic pulmonary fibrosis : a case series", Br J Dermatol, 178, pp.e222~e223 (2018)
- Tsuruta A, "Pirfenidoneinduced photoleukomelanoderma in a patient with idiopathic pulmonary fibrosis", J Dermatol, 43, pp.207~209 (2016)
- 정인재, "Pirfenidone-Induced Lichenoid Drug Eruption in a Patient with Idiopathic Lung Fibrosis", Annals of Dermatology, 31(1), pp.103~105 (2019), 대한피부과학회[DOI]
- 김호진, "Pirfenidone-Induced Photosensitivity in a Patient with Idiopathic Pulmonary Fibrosis", Annals of Dermatology, 30(5), pp.614~616 (2018), 대한피부과학회
- Woo YJ, "Pirfenidone-induced phototoxic reaction in a patient with idiopathic pulmonary fibrosis", Eur J Dermatol, 27, pp.545~546 (2017)
- Lee JI, "A case of pirfenidone-induced phototoxic reaction in a patient with idiopathic pulmonary fibrosis", Proceedings of Korean Dermatological Association. The 71st Spring Meeting, pp.518~ (2019)
- Park MY, "Pirfenidone-induced photo-allergic reaction in a patient with idiopathic pulmonary fibrosis", Photodermatol Photoimmunol Photomed, 33, pp.209~212 (2017)
